User menu

Extension and Inversion of Extended Orthomorphisms On Riesz Spaces

Bibliographic reference Duhoux, Michel ; Meyer, M.. Extension and Inversion of Extended Orthomorphisms On Riesz Spaces. In: Australian Mathematical Society. Journal. Series A. Pure Mathematics and Statistics, Vol. 37, no. OCT, p. 223-242 (1984)
Permanent URL
  1. Aliprantis, Locally solid Riesz spaces (1978)
  2. Duhoux Michel, Meyer Mathieu, A New Proof of the Lattice Structure of Orthomorphisms, 10.1112/jlms/s2-25.2.375
  3. Duhoux Michel, Meyer Mathieu, Extended orthomorphisms on Archimedean Riesz spaces, 10.1007/bf01766018
  4. Huijsmans C. B., de Pagter B., Ideal Theory in f-Algebras, 10.2307/1998601
  5. Luxemburg, Some aspects of the theory of Riesz spaces (1979)
  6. Luxemburg W.A.J., Schep A.R., A Radon-Nikodym type theorem for positive operators and a dual, 10.1016/1385-7258(78)90053-7
  7. Luxemburg, Riesz spaces, I (1971)
  8. Meyer Mathieu, Richesses du centre d'un espace vectoriel r�ticul�, 10.1007/bf01351388
  9. Meyer, Rev. Roumaine Math. Pures et Appl.
  10. Nakano, Japan J. Math., 17, 425 (1941)
  11. Schaefer Helmut H., Banach Lattices and Positive Operators, ISBN:9783642659720, 10.1007/978-3-642-65970-6
  12. Vulikh, Introduction to the theory of partially ordered spaces (1967)
  13. Wickstead, J. Austral. Math. Soc. Ser. A, 29, 87 (1980)